# SDR COMA0660414

- Difficulty date: June 30, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- Aircraft time: 31,117 hours, 29,208 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359719
- Part serial: 1007
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 5,212 hours, 4,691 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5061- EN ROUTE TO BTR OVER TYS RECEIVED CARGO SMOKE WARNING.  FOLLOWED QRH PROCEDURE, DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  REPLACED NR 1 SMOKE DETECTORS.
